Scientific article

On the backward uniqueness of the primitive equations

Published inJournal de mathématiques pures et appliquées, vol. 87, no. 3, p. 275-289
Publication date2007

In this article we prove the backward uniqueness (as well as the uniqueness) for a class, defined in the article, of solutions of the two-dimensional primitive equations that we call z-weak solutions.We also prove the backward uniqueness for the strong solutions in the two- and three-dimensional cases. By backward uniqueness we understand that once we know that two solutions are equal at a time t > 0, then we can conclude that they are equal everywhere on the interval (0, t).

  • Primitive equations for the ocean
  • Backward uniqueness
  • z-weak solutions
Citation (ISO format)
PETCU, Madalina Elena. On the backward uniqueness of the primitive equations. In: Journal de mathématiques pures et appliquées, 2007, vol. 87, n° 3, p. 275–289. doi: 10.1016/j.matpur.2007.01.002
Main files (1)
Article (Published version)
ISSN of the journal0021-7824

Technical informations

Creation07/06/2010 11:33:00 AM
First validation07/06/2010 11:33:00 AM
Update time03/14/2023 3:55:48 PM
Status update03/14/2023 3:55:48 PM
Last indexation01/15/2024 8:59:41 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack